Role of immune status in chemotherapy-induced transient acantholytic dermatosis

Sogyong L. Auh, Ingrid Polcari, Vesna Petronic-Rosic, Aisha Sethi

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

A 79-year-old man with a recent diagnosis of acute myeloblastic leukemia received induction chemotherapy with daunorubicin and cytarabine, plus moxifloxacin and fluconazole prophylaxis. Approximately 2 weeks later, an asymptomatic eruption appeared on his trunk. He then developed a neutropenic fever and was started on aztreonam, vancomycin, voriconazole, and amikacin and was transferred to our facility from an outside hospital. Micafungin was subsequently added, and the patient defervesced within a few days.

Original languageEnglish (US)
Pages (from-to)483-484
Number of pages2
JournalSKINmed
Volume15
Issue number6
StatePublished - Nov 1 2017

Bibliographical note

Publisher Copyright:
© 2017 Pulse Marketing & Communications, LLC.

Copyright:
Copyright 2018 Elsevier B.V., All rights reserved.

Fingerprint

Dive into the research topics of 'Role of immune status in chemotherapy-induced transient acantholytic dermatosis'. Together they form a unique fingerprint.

Cite this